Downloads: 163

Files in This Item:
File Description SizeFormat 
j.bulsci.2011.07.008.pdf166.03 kBAdobe PDFView/Open
Title: Dirichlet spaces on H-convex sets in Wiener space
Authors: Hino, Masanori  kyouindb  KAKEN_id
Author's alias: 日野, 正訓
Keywords: Dirichlet space
Convex set
Wiener space
Issue Date: Sep-2011
Publisher: Elsevier Masson SAS.
Journal title: Bulletin des Sciences Mathématiques
Volume: 135
Issue: 6-7
Start page: 667
End page: 683
Abstract: We consider the (1, 2)-Sobolev space W[1, 2](U) on subsets U in an abstract Wiener space, which is regarded as a canonical Dirichlet space on U. We prove that W[1, 2](U) has smooth cylindrical functions as a dense subset if U is H-convex and H-open. For the proof, the relations between H-notions and quasi-notions are also studied.
Rights: © 2011 Elsevier Masson SAS.
This is not the published version. Please cite only the published version.
DOI(Published Version): 10.1016/j.bulsci.2011.07.008
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.